Breast tenderness is a common side effect when starting the Birth Control pill, patch, or ring. It usually goes away within three months.
If you have made any mistake with your birth control method, or have missed a period, it makes sense to take a pregnancy test to make sure that's not the cause of the breast tenderness.
An overdose of birth control pills could cause nausea and breast tenderness. It will not kill you, cause an abortion, or make you infertile.
Some birth control pills can cause breast growth, or try gaining some weight.
No. Go to your OB/GYN
Estrogen doesn't cause breast cancer but certainly estrogen can be linked to breast cancer. This is why hormonal birth control such as the combination pill is strongly linked to breast cancer.
Some women will notice increased breast size on hormonal birth control like the patch, pill, or ring. Most women will not have this side effect.
Not as far as I am aware, you should tell your doctor about this.
No but it may cause nausea, breast tenderness or headaches.
No, birth control does not make a womans breasts grow. There is a myth that hormonal birth control such as the combination pill can cause breast growth - what actually happens is that the synthetic hormones can cause the breasts to swell: this is temporary, no more than a woman could see at certain points in her menstrual cycle naturally, and often accompanied with breast pain. Often women start hormonal birth control in their teens or early twenties when most breast development occurs, and they wrongly attribute growth to the pill.
The birth control pill can cause breast enlargement and tenderness, especially during the first three cycles. If it's troublesome or lasts longer, talk with your health care provider, who may be able to switch you to another pill.
No. Take a pregnancy test. If this comes up negative go to your doctor immediately. Breast Discharge is a very common sign of breast cancer.
The birth control pill can cause side effects such as headache, breast tenderness, dizziness, breakthrough bleeding, and cramps. Talk to your doctor about your problems.
Women's breasts don't grow from birth control pills.Hormonal birth control can cause temporary breast swelling but this is temporary, no more than a person would naturally see during the menstrual cycle, and often accompanied by tenderness. Many women use hormonal birth control in their teens and early twenties, when breast growth is most likely to occur, some people mistakenly attribute natural breast growth to use of the birth control pill.
In the first few months of use, birth control pills can cause nausea and breast tenderness, like pregnancy. These side effects go away with time.
Taking too many birth control pills can cause nausea or breast tenderness. It does not cause abortion or infertility.
Although there is very little evidence to prove this some doctors believe that hormonal birth control can cause birth defects.
Yes, it attempts to fool your body into thinking you are pregnant - many of the side effects mimic early pregnancy.
Some women experience breast enlargement with the birth control pill. This side effect may be temporary, and is unpredictable.
Yes, taking multiple birth control pills can cause spotting.
AnswerIn some women yes it can. Birth control changes hormones in the body, so, in some women it can cause panic attacks or all sorts of anxiety issues. Birth control pills/patches are not healthy and can be related to breast cancer, heart disorders and blood clots. Short-term use of birth control pills/patches can regular periods.
Birth control cannot cause an overdose like a narcotic.
Stopping NuvaRing can cause cramping, spotting, and breast tenderness. If you're not using birth control, you also could be pregnant, so take a test to be sure.
It is possible that birth control can cause drowsiness. If this is a persistent issue it is best to consult a health care provider.
Yes, it is a common and temporary side effect of birth control pills. Usually in the first three months the pill may cause you to retain some fluid. However, this usually goes aways after your body gets used to taking the pill. This will not permanately make your breast larger. Thanks, JM
Birth control can cause this to happen don't worry